| Catalog Number |
MXT1003 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard pressure rated t-connector extension set was disconnecting the following information was received by the initial reporter with the following verbatim it was reported by customer that they are having multiple issues with them becoming disconnected: bd maxguard pressure rated t-connector extension set, ref mxt1003.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mxt1003 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.